MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC GASTRIC-JEJUNAL FEEDING TUBE KIT WITH ENFIT CONNECTOR-ENDOSCOPIC/RADIOLOGIC; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC GASTRIC-JEJUNAL FEEDING TUBE KIT WITH ENFIT CONNECTOR-ENDOSCOPIC/RADIOLOGIC; DH EF BALLOON TUBES PRODUCTS
Model Number 8250-18-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Rash (2033); Local Reaction (2035)
Date of Event 09/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 23-sep-2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported a patient experienced an allergic "almost immediately" after placement of an 18fr enfit mic gastrostomy-jejunotomy (gj) tube on (b)(6) 2021.The patient developed a rash on his legs that progressed to the abdomen and chest.The patient did not experience difficulty with breathing and/or swelling.The patient is receiving systemic prednisone and topical betamethasone ointment to rash areas.The patient also received omnipaque dye through the tube at the time of placement.Patient has received feedings via mic tubes for 10-15 years without any reaction.The device remains in use.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30128324, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 23-feb-2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
MIC GASTRIC-JEJUNAL FEEDING TUBE KIT WITH ENFIT CONNECTOR-ENDOSCOPIC/RADIOLOGIC
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key12530132
Report Number9611594-2021-00135
Device Sequence Number3990751
Product Code KNT
UDI-Device Identifier00350770445472
UDI-Public00350770445472
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K921370
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/16/2022
Device Model Number8250-18-30
Device Catalogue NumberN/A
Device Lot Number30128324
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2021
Supplement Date Received by Manufacturer01/31/2022
Initial Report FDA Received Date09/24/2021
Supplement Report FDA Received Date02/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient SexMale